# SDR SWAA2014060228609

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 58,491 hours, 46,712 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 65C26770
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE AT KRUGER FLAP SEAL DOOR CRACKED.  REPAIRED DOOR IAW EA.
